CSpace

Browse/Search Results:  1-2 of 2 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
A general form of Gelfand-Kazhdan criterion 期刊论文
MANUSCRIPTA MATHEMATICA, 2011, 卷号: 136, 期号: 1-2, 页码: 185-197
Authors:  Sun, Binyong;  Zhu, Chen-Bo
Favorite  |  View/Download:60/0  |  Submit date:2018/07/30
UNIQUENESS OF GINZBURG-RALLIS MODELS: THE ARCHIMEDEAN CASE 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2011, 卷号: 363, 期号: 5, 页码: 2763-2802
Authors:  Jiang, Dihua;  Sun, Binyong;  Zhu, Chen-Bo
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
Ginzburg-Rallis models  tempered generalized functions  descent